Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 18, 2014, 11:42:30 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 649733
  • Total Topics: 49589
  • Online Today: 284
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Norvir, reyztaz, Truvada  (Read 1314 times)

0 Members and 1 Guest are viewing this topic.

Offline QueenofMYhouseOFblue

  • Member
  • Posts: 8
Norvir, reyztaz, Truvada
« on: November 14, 2006, 03:26:37 PM »
 ???
I have a huge question? Is it possible these meds are zapping my energy? I am sooooo tired most of the time. Anyone else have this? Does it get better? I am on week #3.

Amanda

Dan J.

  • Guest
Re: Norvir, reyztaz, Truvada
« Reply #1 on: November 14, 2006, 03:40:44 PM »
Amanda,

I was on this combination from Dec 2004-Aug 06. As far as I can remember (hey I've had HIV for 20+ yrs) I never experienced any fatique associated with those meds. I did have problems with Truvada so I had to change combos in Sept.

Check these links here at Aidsmeds  I am sure they can help you find the info your looking for.

http://www.aidsmeds.com/drugs/Truvada.htm

http://www.aidsmeds.com/drugs/Reyataz.htm

http://www.aidsmeds.com/drugs/Norvir.htm

This is a good combo I had good results from it & it was easy for me to stay adhearant to it.

Good luck,

Dan J.


Offline jack

  • Member
  • Posts: 1,578
  • fomerly the loser known as Jake
Re: Norvir, reyztaz, Truvada
« Reply #2 on: November 14, 2006, 04:16:37 PM »
Yes,everyone reacts differently to meds. I have been very sick and tired on some meds that others had no problems with. Sometimes it can take a couple months to get used to them.
Reyataz made me very sick,caused the most rancid horrid gas in the world,and also had me running to the toilet every hour. Thank God in the sixth month my vl started to rise and i was able to get off it.

Offline allopathicholistic

  • Member
  • Posts: 3,258
Re: Norvir, reyztaz, Truvada
« Reply #3 on: November 14, 2006, 08:51:53 PM »
how was your energy before meds. everyone's unique. some say meds zap energy other say it gets better as VL gets suppressed. here's an earlier thread about fatigue
http://forums.poz.com/index.php?topic=474.0

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.